# SDR AALA201703209006

- Difficulty date: March 17, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A122239
- Condition: Deteriorated
- Location: R1 Door
- Part time: 46,984 hours, 19,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED RELEASE CABLE LOCK WIRE ON FORWARD GALLEY R1 DOOR EMERGENCY EVACUATION ESCAPE SLIDE. REPLACED ESCAPE SLIDE AT PASSENGER CREW DOOR 841 PER AMM 25-62-44-400-802A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
